# SDR CA160121003

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,724 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

(CAN)  WHILE IN CRUISE, THE LT ENGINE TORQUE INDICATION BEGAN TO FLUCTUATE AND THE OIL PRESSURE BEGAN TO DROP.  THE CREW DECIDED TO CONDUCT A PRECAUTIONARY ENGINE SHUTDOWN AND DIVERTED THE ACFT.  AN EMERGENCY WAS DECLARED.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  A SUBSEQUENT INSPECTION OF THE ENGINE FOUND THAT THE OIL ADAPTOR ON THE REDUCTION GEAR BOX HAD FAILED.
